# SDR SWIA200211256

- Difficulty date: September 20, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,340 hours, 8,053 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE TEST NR 2 INOP.  NO RED LIGHTS ON THE TEST.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR WITH NEW SERVICEABLE DETECTOR IAW 26-15-00 CRJ MM.  OPS CHECK GOOD.
